{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,11]],"date-time":"2026-09-11T17:54:54Z","timestamp":1789149294743,"version":"build-2803163510"},"reference-count":4,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian Dermatol Online J"],"published-print":{"date-parts":[[2014]]},"DOI":"10.4103\/2229-5178.131091","type":"journal-article","created":{"date-parts":[[2014,4,21]],"date-time":"2014-04-21T04:34:28Z","timestamp":1398054868000},"page":"167","source":"Crossref","is-referenced-by-count":9,"title":["Non pigmenting mucosal fixed drug eruption due to tadalafil: A report of two cases"],"prefix":"10.4103","volume":"5","author":[{"given":"Sudip","family":"Das","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Suchibrata","family":"Das","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Joyeeta","family":"Chowdhury","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"DulalChandra","family":"Bhanja","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/2229-5178.131091-1","first-page":"239","volume-title":"A method for estimating the probability of adverse drug reactions","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"key-10.4103\/2229-5178.131091-2","first-page":"44","volume-title":"Fluconazole-induced fixed drug eruption","author":"Gaiser","year":"2013","journal-title":"J Clin Aesthet Dermatol"},{"key":"key-10.4103\/2229-5178.131091-3","unstructured":"Shear N, Knowles S, Shapiro L. Cutaneous reactions to drugs. In: Wolff K, Goldsmith LA, Katz S, Gilchrist B, Paller A, Leffell D, editors. Fitzpatrick\u2032s Dermatology in General Medicine. 7 th ed. New York: Mc Graw Hill; 2008. p. 360."},{"key":"key-10.4103\/2229-5178.131091-4","first-page":"128","volume-title":"Cutaneous reaction to drugs used for erectile dysfunction: Case report and review of the literature","author":"Beach","year":"2006","journal-title":"J Cutan Med Surg"}],"container-title":["Indian Dermatology Online Journal"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:23:34Z","timestamp":1786649014000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/2229-5178.131091"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2014]]},"references-count":4,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2014]]}},"alternative-id":["131091"],"URL":"https:\/\/doi.org\/10.4103\/2229-5178.131091","relation":{},"ISSN":["2229-5178"],"issn-type":[{"value":"2229-5178","type":"print"}],"subject":[],"published":{"date-parts":[[2014]]}}}